# SDR ASAA2016081617725

- Difficulty date: August 16, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 29,409 hours, 8,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVERDOOR EXIT SIGN AT R2 DOOR, ESCAPE SLIDE LIGHT ON FUSELAGE EXTERIOR AT R-2 DOOR, EXIT LOCATOR SIGN AT R-2 DOOR, AISLE LIGHTS AT ROWS 27 AND 29 RIGHT, AND EMERGENCY LIGHT CEILING LIGHT IN AFT CABIN CEILING ARE INOPERATIVE.  ACFT GROUNDED.  IAW WDM 33-51-14-4 - REMOVED, REPLACED, AND TESTED EMERGENCY LIGHT BATTERY PACK IN M1672 POWER SUPPLY IAW AMM 33-51-06-960-805 - OPS NORMAL.
